Open Access
2013 An Extension of Sub-Fractional Brownian Motion
Aissa Sghir
Publ. Mat. 57(2): 497-508 (2013).


In this paper, firstly, we introduce and study a self-similar Gaussian process with parameters $H \in{(0,1)}$ and $K \in(0,1]$ that is an extension of the well known sub-fractional Brownian motion introduced by Bojdecki et al. Secondly, by using a decomposition in law of this process, we prove the existence and the joint continuity of its local time


Download Citation

Aissa Sghir. "An Extension of Sub-Fractional Brownian Motion." Publ. Mat. 57 (2) 497 - 508, 2013.


Published: 2013
First available in Project Euclid: 12 December 2013

zbMATH: 1302.60064
MathSciNet: MR3114780

Primary: 60G18

Keywords: bifractional Brownian motion , fractional Brownian motion , Local nondeterminism , Local time , sub-fractional Brownian motion

Rights: Copyright © 2013 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.57 • No. 2 • 2013
Back to Top